research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
SOME PROPERTIES OF g* COMPLETELY REGULAR SPACES
بعض خواص فضاءات g* كاملة الانتظام

Author: Taha* H .J. Sufyan* A. W. Suham** M.A سهام محمد علي
Journal: kirkuk university journal for scientific studies مجلة جامعة كركوك للدراسات العلمية ISSN: 19920849 26166801 Year: 2012 Volume: 7 Issue: 1 Pages: 110-129
Publisher: Kirkuk University جامعة كركوك

Loading...
Loading...
Abstract

In this paper, we introduced a new definitions .We study some relations among them and we show the hereditary and topological properties of its .

في هذا البحث تم تقديم تعاريف جديدة للفضاء التبولوجي الكامل الأنتظام والمنتظم ودراسة العلاقات بين تلك الفضاءات والتحقق من الصفات الوراثية والصفات التبوولوجية

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2012 (1)